# SDR CALA9601473

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- System (JASC): 5755 · Spoilers
- Part: Support Leg
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTBOARD SUPPORT BRACKET OF LEFT HAND GROUND SPOILER UPPER AFT LEG WITH ONE INCH CRACK IN SUPPORT LEG.  REPLACED CROSS BRACE PER EC/RA 5710-01756.
